Relative Chebyshev point of a system of continuously varying bounded closed sets

  • Yu. V. Hnatyuk Кам’янець-Поділ. нац. ун-т

Abstract

For the problem of finding a relative Chebyshev point of a system of continuously varying (in the sense of the Hausdorff metric) bounded closed sets of a normed space linear over the field of complex numbers, we establish some existence and uniqueness theorems, necessary and sufficient conditions, and criteria for a relative Chebyshev point and describe properties of the extremal functional and the extremal operator.
Published
25.07.2011
How to Cite
HnatyukY. V. “Relative Chebyshev Point of a System of Continuously Varying Bounded Closed Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 889-03, http://umj.imath.kiev.ua/index.php/umj/article/view/2773.
Section
Research articles